Jump to content

Klonapin


[Li...]

Recommended Posts

Hello  Lilly53 :hug: Welcome to Benzobuddies!

 

We are glad you joined.  It’s great you are tapering off your benzo, sporadic use can lead to dependency.  You seem to be coping okay with your taper schedule,  it’s  usually recommended to do a daily taper.  Please post any questions, you will get lots of support here.

 

I will leave a link to The Ashton Manual, It is a great resource for understanding the effect benzo’s have on our body. 

 

The Ashton Manual

 

Here is a link to the taper boards:

 

Planning Your Withdrawal (TaperPlans)

 

You might wish to post to this support group

 

Klonopin Klub #2

 

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

Link to comment
Share on other sites

Hi Lilly, good to have you here. That’s great progress on your taper, well done you. Are you having any bad symptoms?

Hardy.

Link to comment
Share on other sites

Congrats Lilly53 and welcome to BB.

Please return and share more of your story and any concerns you may have. BB is a wonderful supportive online community.  :)

Link to comment
Share on other sites

Okay so i am new to this. As stated last night I was taking about 2mg a week for three months. For the past three weeks I have gotten myself down to anywhere from 1/4 of a milligram to 1/6 of a milligram taken every three or four days. I noticed after about the fourth day of my last dose diarrhea and physiological dependence, (like I need to take some so I can go to the store) for example. Should I stay at this same dose for another month, week? Or do I take less and suffer the withdrawals to finally get off? Thanks
Link to comment
Share on other sites

I still don't quite get how you were taking the klonopin. It sounds like you were taking it PRN every 3-4 days maybe when things got really bad. How much would you take on the days you took it? You said about 2 mgs per week? What is the strength of your K tablets?
Link to comment
Share on other sites

Hi Lilly. I didn’t make much progress with my taper until I took a consistent daily dose but we’re all different. Suffering more to get off more quickly sounds good in theory but in practise most people find that a very slow taper works best with fewer symptoms once you’ve jumped…….hopefully! I have been off over 4 weeks now and the symptoms are still bad. I have to fight every day to not take a pill. I did have a long window which gives me a lot of hope but today I have a bad tummy upset so I’m back to moaning.

Tell us what you decide please.

Hardy.

Link to comment
Share on other sites

Antibenzo 7, I was taking 2 mgs of K twice a week for 4 months. For example, one mg on a Monday then one mg on a Thursday. The same thing every week for about 4 months. For the past two weeks I am down to 1/4 mg every three days. I usually wake up in the middle of the night real dizzy, and everything is amplified and can’t go back to sleep, so I take a 1/4 mg and then go back to sleep and that holds me over until about two more days. I’m just not sure where to go from here. I don’t know if I should make a small cut out of the 1/4 I am taking and see how it goes (yet), or stay at this dose for a couple more weeks then make a cut. Does that make sense?
Link to comment
Share on other sites

×
×
  • Create New...